# SDR GTIA020587

- Difficulty date: April 7, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Chafed
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NR 1 ENGINE UPPER COWL AFT STIFFENER CHAFED.  REMOVED DAMAGE.  REPAIRED DAMAGED AREA, SPIRIT AIRLINES EA 5410-0202.  (M)
